# SDR SWAA2021071286587

- Difficulty date: June 21, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS 500B TO BS 500C AT LEVEL STRINGER 26L AT FWD CARGO COMPARTMENT ; 2021-282478 / [01] TOOL USED CALIPER P/N 700-113-10 S/N 0013356 DUE DATE 01-APR-22; [02] TOOL USED P/N NORTEC600D; S/N 2000053402;DUE DATE: 23- APR-22; [03] REPLACED WEB-INTERCOSTAL LOCATED BTW. BS 500B TO 500C STR. 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG # 143A7505 REV B; [04] REPLACED WEB-INTERCOSTAL LOCATED BTW. BS 500B TO 500C STR. 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG # 143A7505 REV B. RII ITEM.
